# SDR AALA20030084

- Difficulty date: January 18, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Lack Of Lube
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MIA - FLT 2040 - EN ROUTE DEN-MIA - TRAILING EDGE FLAP DISAGREE WHEN FLAP HANDLE WAS MOVED FROM 15 TO 20 DEGREES.  FLAPS STUCK AT 17 DEGREES INITIALLY.  FLAPS AT 20 DEGREES FOR LANDING.  LANDED MIA WITHOUT INCIDENT.  FLAP TRANSMISSION INDICATOR CIRCUIT BREAKER POPPED AT NR 2 FLAP TRANSMISSION, LEFT WING.  RESET FLAP TRANSMISSION INDICATOR AND ADVISED TECH SERVICES.  FOUND NR 1, 2 AND 5 FLAP TRANSMISSION REQUIRED SERVICING.  SERVICED TRANSMISSIONS AND CYCLED FLAPS SEVERAL TIMES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
